Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High cholesterol and blood sugar, facial acne, swelling legs, high WBC, brittle nails. Any ideas?

I have high cholesterol, high blood sugar, facial acne, constant hunger, my thyroid levels are off, my legs seem to swell at times, fatigue, high white blood cell count, lower back pain, heavy periods, thin hair, easy bruising, brittle nails, some facial hair, and depression. I also don't respond well to medications antibiotics don't seem to work. I am 25 and female weigh 260 and am 5'11". I have been given thyroid meds which have helped with some of the symptoms but not all. I have a suspicion that my thyroid levels being off is caused by something else I just don't know what it could be and doctors I have seen don't take me too seriously. Does this sound like it could be something else maybe more serious? Please help!!!
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
All your symptoms are occuring because of uncontrolled thyroid status and uncontrolled diabetes.Anti biotics don't seem to work properly if your blood sugar levels are high.
You must consult an endocrinologist and get managed properly.
You must keep repeating your thyroid funtion tests followed by readjustment of dose of thyoid medications,till your TSH levels come in normal range.
Similarly there are plenty of good oral anti diabetics available and by a judicious use of them,a proper blood sugar control can be achieved.
Once your thyroid status and blood sugar status is restored to normality,your symptoms shall go away.
Along with medications including statins for your cholesterol,you must observe proper dietary restriction along with daily aerobic exercises for 45 minutes a day.
You shall definitely be all right very soon.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor